# SDR AMTA200300902

- Difficulty date: May 17, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB UPPER CAP TEMPORARY REPAIR REQUIRES PERMANENT REPAIR.  REPAIRED RIB UPPER CAP IAW ER/A L10-57R-4383A.  (M)
